Alert archive / Indiana / River Flood Warnings in 2009
River Flood Warning 72, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Apr 6, 2009, 1:19 PM EDT for 5 counties in Indiana. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2009, 1:19 PM EDT (17:19 UTC)
- Expired
- Apr 7, 2009, 11:12 AM EDT
- In force
- 22 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Blackford County, IN, Huntington County, IN, Jay County, IN, Wabash County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 82 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salamonie River near Warren (WRNI3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03324300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIWX 061719 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 119 PM EDT MON APR 06 2009 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON... JAY...WABASH AND WELLS COUNTIES .RECENT HEAVY RAINFALL HAS LED TO MINOR FLOODING ALONG THE SALAMONIE RIVER BELOW WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. && INC009-069-075-169-179-071719- /O.NEW.KIWX.FL.W.0072.090406T1719Z-090408T1100Z/ /WRNI3.1.ER.090406T1541Z.090407T0000Z.090407T1100Z.NO/ 119 PM EDT MON APR 06 2009 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SALAMONIE RIVER BELOW WARREN * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 11 AM MONDAY THE STAGE WAS 12.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY MORNING AND CREST NEAR 12.5 FEET AROUND 8 PM MONDAY APRIL 6 AND FALL BELOW FLOOD STAGE AROUND 7 AM TUESDAY APRIL 7. * AT 12.0 FEET...THE RIVER REACHES FLOOD STAGE WITH MINOR FLOODING OF LOW AGRICULTURAL LAND AND ROADS NEAREST THE RIVER. $$
2 follow-up statements
000 WGUS83 KIWX 070159 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 958 PM EDT MON APR 06 2009 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...MIAMI AND WABASH COUNTIES LITTLE RIVER ABOVE HUNTINGTON AFFECTING ALLEN...HUNTINGTON AND WABASH COUNTIES SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON... JAY...WABASH AND WELLS COUNTIES TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL... PULASKI AND STARKE COUNTIES WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES .RIVER FLOODING WILL REMAIN A CONCERN IN THE UPPER WABASH BASIN AFTER RECENT HEAVY RAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. && INC017-103-169-080158- /O.EXT.KIWX.FL.W.0059.000000T0000Z-090409T1500Z/ /NMCI3.1.ER.090406T0530Z.090407T0600Z.090408T1500Z.NO/ 958 PM EDT MON APR 06 2009 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE EEL RIVER AT NORTH MANCHESTER * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9 PM MONDAY THE STAGE WAS 10.5 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.7 FEET AROUND 2 AM TUESDAY APRIL 7 AND FALL BELOW FLOOD STAGE AROUND 11 AM WEDNESDAY APRIL 8. * AT 11.0 FEET...FLOOD WATER NEARS THE LUMBER COMPANY AND TRAILER COURT ON SOUTH MILL STREET. $$ INC003-069-169-080158- /O.EXT.KIWX.FL.W.0073.000000T0000Z-090408T0921Z/ /LRHI3.1.ER.090406T1812Z.090407T0200Z.090407T0921Z.NO/ 958 PM EDT MON APR 06 2009 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE LITTLE RIVER ABOVE HUNTINGTON * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9 PM MONDAY THE STAGE WAS 15.2 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 15.0 FOOT FLOOD STAGE AROUND 5 AM TUESDAY APRIL 7. * AT 16.0 FEET...MODERATE FLOODING IS IN PROGRESS. SECONDARY ROADS ARE BLOCKED BY FLOOD WATERS. PEOPLE IN THESE AREAS SHOULD MOVE PROPERTY TO HIGHER GROUND AND THOSE NEAREST THE RIVER MAY HAVE TO EVACUATE THEIR HOMES. $$ INC009-069-075-169-179-080158- /O.EXT.KIWX.FL.W.0072.000000T0000Z-090408T1900Z/ /WRNI3.1.ER.090406T1515Z.090407T0600Z.090407T1900Z.NO/ 958 PM EDT MON APR 06 2009 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SALAMONIE RIVER BELOW WARREN * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7 PM MONDAY THE STAGE WAS 12.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.7 FEET AROUND 2 AM TUESDAY APRIL 7 AND FALL BELOW FLOOD STAGE AROUND 3 PM TUESDAY APRIL 7. * AT 12.0 FEET...THE RIVER REACHES FLOOD STAGE WITH MINOR FLOODING OF LOW AGRICULTURAL LAND AND ROADS NEAREST THE RIVER. $$ INC049-085-099-131-149-080158- /O.EXT.KIWX.FL.W.0060.090407T1500Z-000000T0000Z/ /ORAI3.1.ER.090407T1500Z.090409T0000Z.000000T0000Z.NO/ 958 PM EDT MON APR 06 2009 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIPPECANOE RIVER NEAR ORA * FROM TUESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9 PM MONDAY THE STAGE WAS 11.3 FEET AND SLOWLY RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY MORNING AND CREST NEAR 12.6 FEET AROUND 8 PM WEDNESDAY APRIL 8. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 12.5 FEET...FLOODING BEGINS TO AFFECT RESIDENCES NEAR THE RIVER. $$ INC069-179-080158- /O.EXT.KIWX.FL.W.0061.000000T0000Z-090409T2000Z/ /BLFI3.1.ER.090406T0626Z.090406T1200Z.090408T2000Z.NO/ 958 PM EDT MON APR 06 2009 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE WABASH RIVER NEAR BLUFFTON * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8 AM MONDAY THE STAGE WAS 11.0 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE AROUND 4 PM WEDNESDAY APRIL 8. * AT 11.0 FEET...RIVER ROAD AT BLUFFTON BEGINS TO FLOOD. $$
000 WGUS83 KIWX 071512 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1112 AM EDT TUE APR 07 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON... JAY...WABASH AND WELLS COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. INC009-069-075-169-179-071542- /O.CAN.KIWX.FL.W.0072.000000T0000Z-090408T1900Z/ /WRNI3.1.ER.090406T1515Z.090407T0200Z.090407T0650Z.NO/ 1112 AM EDT TUE APR 07 2009 THE FLOOD WARNING IS CANCELLED FOR THE SALAMONIE RIVER BELOW WARREN * AT 7 AM TUESDAY THE STAGE WAS 11.6 FEET * FLOOD STAGE IS 12.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE VERY EARLY TUESDAY MORNING. * FORECAST...THE RIVER WILL FALL TO NEAR 11.0 FEET AROUND 2 PM TUESDAY APRIL 7. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 6, 4:05 AM EDT, 9 hours 14 minutes earlier.
Area forecast discussion, Apr 6, 4:05 AM EDT, 9 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 AM EDT MON APR 6 2009
.SHORT TERM...
DISMAL SHRT TERM W/RARE APRIL SNOWSTORM. EXPANSION OF EARLIER
ADVISORY AREA WILL HOLD ALTHOUGH WILL BACK EXPIRATION TIME GIVEN
CONTD BREAKUP OF SWRN PORTION OF STOUT MID LVL DEFORMATION ZONE AS
MORE SIG VERT MOTION ON NOSE OF MID LVL JETLET SHIFTS INTO THE MI
THUMB. UPWARDS OF 4.5 THROUGH 2 AM IN HILLSDALE COUNTY. LTL ADDNL
ACCUMULATION XPCD OUTSIDE EARLY THIS MORNING NE HALF W/DIMINISHING
MID LVL SPRT AND ALREADY NOTED IN COMPOSITE MOSAIC. AS THIS DEEP SYS
LIFTS OUT INTO WRN NY...CAA WILL DEEPEN THIS AFTN AND TONIGHT. STILL
LOOKS LIKE ENOUGH TRAILING MID LVL SPRT AND RESIDUAL MOIST SYNOPTIC
SCALE FLW TO AID IN SOME LK ENHANCED SNOW SHOWERS AND ESP SO TONIGHT
INADV OF SECONDARY SW DROPPING SWD. TEMPS WILL STRUGGLE TO MANAGE A
5 DEGREE DIURNAL THIS AFTN AND WILL KEEP W/COLDEST GUIDANCE TEMPS.
AGAIN...WK SECONDARY SW WILL DROP DOWN TONIGHT AS DEEP CYCLONE
PIVOTS NWD INTO WRN QB W/SCT SHSN ONCE AGAIN ESP EAST HALF IN
PROXIMITY TO BTR MID LVL MSTR. EXTENSIVE LOW CLDS WITHIN CONTD DEEP
NWRLY FLW AGAIN FVRS STAYING CLOSE W/PRIOR GRIDDED TEMPS CUT BLO
GUIDANCE ON TUE.
&&
.LONG TERM...
WEDNESDAY THROUGH SUNDAY...THE MAIN CHALLENGES THIS PERIOD CONCERN
THE TIMING AND TRACK OF ANOTHER UPPER LEVEL SYSTEM AND ASSOCIATED
SFC LOW. FOR THIS PACKAGE...FAVOR THE ECMWF/CANADIAN GEM OVER THE
GFS. THE GFS CONTINUES TO BE FASTER WITH THE EJECTION OF THIS SYSTEM
TO THE EAST. THE GFS ALSO IS WARMER AND SPREADS THE PRECIPITATION
SHIELD INTO THE AREA FASTER AND IS FARTHER NORTH THAN THE ECMWF. KEPT
A CHANCE FOR A MIX OF RAIN AND SNOW OVER NORTHERN AREAS THURSDAY
NIGHT AND EARLY FRIDAY. LITTLE IF ANY SNOW ACCUMULATION IS EXPECTED.
RAIN SHOULD END BY EARLY FRIDAY EVENING FOLLOWED BY DECREASING
CLOUDINESS SATURDAY. A LARGE SFC HIGH OVER EASTERN CANADA SHOULD
KEEP A COOL AND DRY EAST TO NORTH FETCH INTO THE FORECAST AREA OVER
THE WEEKEND.
&&
.AVIATION...
MID LVL DEFORMATION ZONE CONTS TO WRAPUP AND MATURE ALG NW PERIPHERY
OF STILL DEEPENING SFC/MID LVL CIRC W/700MB CLOSED CIRC EVIDENT IN
RADAR IMAGERY VCNTY OF WABASH IN. MOD/HVY SNOW CONTS ALG A WINIMAC
TO HILLSDALE LINE W/RAIN/SNOW LINE COLLAPSING SWD BEHIND. ALREADY
HAVE REPORTS OF UP TO 4.5 IN HILLSDALE AND A GOOD INDICATOR OF
ONGOING PRECIP INTENSITY WITHIN THIS BAND GIVEN WARM GROUND CONDS.
THEREFORE XPC IFR VSBYS IN SNOW TO CONT AT KSBN THROUGH ABT 09Z BFR
IMPROVING INTO MVFR CAT. KFWA WILL CHG OVR SHORTLY W/A PD OF MOD
SNOW PSBL THROUGH 11 OR 12Z. OTHERWISE LIFR CIGS WILL CONT INTO MID
MORNING BFR IMPROVING TO MVFR CONDS FOR MUCH OF THE DAY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER WEATHER ADVISORY UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING
FOR INZ003>008-012-014-016.
MI...WINTER WEATHER ADVISORY UNTIL 11 AM EDT THIS MORNING FOR
MIZ077>081.
OH...WINTER WEATHER ADVISORY UNTIL 11 AM EDT THIS MORNING FOR OHZ001-
002.
LM...GALE WARNING UNTIL 2 PM EDT TUESDAY FOR LMZ043-046.
&&
SHORT TERM...HOLSTEN
LONG TERM...SKIPPER
AVIATION...HOLSTENHazardous weather outlook, Apr 6, 4:07 AM EDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 407 AM EDT MON APR 6 2009 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-070900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 407 AM EDT MON APR 6 2009 /307 AM CDT MON APR 6 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A DEEP LOW PRESSURE SYSTEM OVER THE EASTERN OHIO VALLEY WILL LIFT OUT INTO WESTERN NEW YORK WITH SNOW DIMINISHING TO SCATTERED SNOW SHOWERS BY LATE MORNING. ADDITIONAL ACCUMULATIONS OF 1 TO 2 INCHES IS POSSIBLE THROUGH 9 AM EDT...WITH THE HIGHER AMOUNTS CONFINED ALONG A WARSAW TO HILLSDALE LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... OVERNIGHT SNOWFALL REPORTS WILL BE APPRECIATED THIS MORNING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-070900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 407 AM EDT MON APR 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS TO SMALL CRAFT WILL CONTINUE WITH NORTH GALES TO 40 KNOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS CONDITIONS TO SMALL CRAFT WILL CONTINUE INTO TUESDAY MORNING WITH NORTH GALES TO 35 KNOTS EXPECTED BEFORE DIMINISHING TUESDAY AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Apr 6, 7:24 AM EDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
724 AM EDT MON APR 06 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0723 AM SNOW 3 ESE WHITE PIGEON 41.78N 85.59W
04/06/2009 M3.0 INCH ST. JOSEPH MI TRAINED SPOTTER
24 HOUR SNOW TOTAL...STILL SNOWING
&&
EVENT NUMBER IWX0902564
SAWLocal storm report, Apr 6, 8:28 AM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
828 AM EDT MON APR 06 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0827 AM SNOW JIMTOWN 41.64N 86.02W
04/06/2009 M3.0 INCH ELKHART IN TRAINED SPOTTER
SNOW TOTAL
&&
EVENT NUMBER IWX0902565
SAWLocal storm report, Apr 6, 9:21 AM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 AM EDT MON APR 06 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0913 AM SNOW 1 W FORT WAYNE 41.07N 85.16W
04/06/2009 M2.2 INCH ALLEN IN TRAINED SPOTTER
SNOW TOTAL
&&
EVENT NUMBER IWX0902566
SAWLocal storm report, Apr 6, 9:34 AM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
934 AM EDT MON APR 06 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0934 AM SNOW TYNER 41.41N 86.40W
04/06/2009 E2.5 INCH MARSHALL IN TRAINED SPOTTER
&&
EVENT NUMBER IWX0902567
JCLocal storm report, Apr 6, 9:40 AM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
940 AM EDT MON APR 06 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0939 AM SNOW MOSCOW 42.05N 84.51W
04/06/2009 M9.0 INCH HILLSDALE MI TRAINED SPOTTER
SNOW TOTAL
&&
EVENT NUMBER IWX0902568
SAWLocal storm report, Apr 6, 10:44 AM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1044 AM EDT MON APR 06 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1043 AM SNOW 2 SW NORTH WEBSTER 41.30N 85.72W
04/06/2009 M3.2 INCH KOSCIUSKO IN NWS EMPLOYEE
STORM TOTAL
&&
EVENT NUMBER IWX0902569
SAWThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 9:29 PM EDT | Areal Flood Advisory | IWX | LaPorte, Saint Joseph, Starke | 6 hr |
| Apr 5, 10:13 PM EDT | River Flood Warning | IWX | Cass, Miami, Wabash | 60 hr |
| Apr 5, 10:13 PM EDT | River Flood Warning | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 6 days |
| Apr 5, 10:13 PM EDT | River Flood Warning | IWX | Huntington, Wells | 3 days |
| Apr 5, 10:13 PM EDT | River Flood Warning | IWX | Cass, Miami, Wabash | 24 hr |
| Apr 5, 10:13 PM EDT | River Flood Warning | IWX | Allen | 72 hr |
| Apr 5, 10:13 PM EDT | River Flood Warning | IWX | Allen, DeKalb | 6 days |
| Apr 5, 10:13 PM EDT | River Flood Warning | IWX | Allen | 72 hr |
| Apr 5, 10:13 PM EDT | River Flood Warning | IWX | Adams, Allen | 72 hr |
| Apr 5, 10:13 PM EDT | River Flood Warning | IWX | Allen | 23 hr |
| Apr 6, 6:10 PM EDT | River Flood Warning | IWX | Allen, Huntington, Wabash | 22 hr |
Nearby
River Flood Warnings in Indiana, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.